Repositorio de producción científica de la Universidad de Sevilla

Algebraic structure of continuous, unbounded and integrable functions

 

Advanced Search
 

Show simple item record

dc.creator Calderón Moreno, María del Carmen es
dc.creator Gerlach Mena, Pablo José es
dc.creator Prado Bassas, José Antonio es
dc.date.accessioned 2018-11-05T07:12:50Z
dc.date.available 2018-11-05T07:12:50Z
dc.date.issued 2019-02
dc.identifier.issn 0022-247x es
dc.identifier.uri https://hdl.handle.net/11441/79759
dc.description.abstract In this paper we study the large linear and algebraic size of the family of unbounded continuous and integrable functions in [0, +∞) and of the family of sequences of these functions converging to zero uniformly on compacta and in L1-norm. In addition, we concentrate on the speed at which these functions grow, their smoothness and the strength of their convergence to zero. es
dc.description.sponsorship Junta de Andalucía es
dc.description.sponsorship Ministerio de Economía y Competitividad es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Journal of Mathematical Analysis and Applications, 470 (1), 348-359.
dc.rights Atribución-NoComercial-CompartirIgual 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-sa/4.0/ *
dc.subject Continuous unbounded functions es
dc.subject Integrable functions es
dc.subject Lineability es
dc.subject Algebrability es
dc.title Algebraic structure of continuous, unbounded and integrable functions es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID FQM-127 es
dc.relation.projectID P08-FQM-03543 es
dc.relation.projectID MTM2015-65242-C2-1-P es
dc.relation.publisherversion https://www.sciencedirect.com/science/article/pii/S0022247X18308308 es
dc.identifier.doi 10.1016/j.jmaa.2018.10.007 es
dc.contributor.group Universidad de Sevilla. FQM127: Análisis Funcional No Lineal es
idus.format.extent 18 p. es
dc.journaltitle Journal of Mathematical Analysis and Applications es
dc.publication.volumen 470 es
dc.publication.issue 1 es
dc.publication.initialPage 348 es
dc.publication.endPage 359 es
dc.contributor.funder Junta de Andalucía
dc.contributor.funder Ministerio de Economía y Competitividad (MINECO). España
Size: 295.8Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record